MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI VA-LCP CRVD CONDYLAR PLATE/12 HOLE/266MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI VA-LCP CRVD CONDYLAR PLATE/12 HOLE/266MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 04.124.413
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Additional codes hrs, hwc.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery on (b)(6) 2022.Patient has both left prosthetic distal femur nonunion; was treated with a variable angle (va) condylar plate.There were eight locking screws, two cortical screws and a plate.The plate, all the screws, and the total broken parts were removed successfully.The patient had to stay for the surgeon to perform a distal femoral replacement.This complaint is for a 4.5mm ti va-lcp crvd condylar plate/12 hole/266mm/left.This is report 1 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b7 h3, h4, h6: part 04.124.413, lot 60p5120: manufacturing site: mezzovico.Release to warehouse date: july 13, 2020.A manufacturing record evaluation was performed for the not sterile lot number, and no non-conformances were identified.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that there was no damage or defects with the device.A dimensional inspection was unable to be performed due to the complex geometry of the device.The current and manufactured revisions were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the device was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI VA-LCP CRVD CONDYLAR PLATE/12 HOLE/266MM/LEFT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14321327
Report Number2939274-2022-01626
Device Sequence Number20138704
Product Code JDP
UDI-Device Identifier10886982110985
UDI-Public(01)10886982110985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.124.413
Device Catalogue Number04.124.413
Device Lot Number60P5120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown
Patient Weight94 KG